Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v61.i12.30
pages 1019-1029

On Clebsch−Gordan Coefficients in a Complex j-Plane I. Physical Values of the Angular Momentum

A. S. Bryukhovetsky
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine
Leonid Aleksandrovich Pazynin
Institute of Radio Physics and Electronics of the National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine

RÉSUMÉ

Sufficiently simple exact expressions are obtained for the Clebsch−Gordan coefficients with magnetic quantum numbers 0 and 1 for physical values of the angular momentums. On the basis of these expressions the asymptotics of the Clebsch−Gordan coefficients are calculated and their comparison with the results known from literature is carried out. The results are of importance in investigations of asymptotic behavior of a scattered field in the corresponding spherically symmetric problems of electrodynamics.


Articles with similar content:

On Clebsch−Gordan Coefficients in a Complex j-Plane II. Complex Values of Momentums
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
Leonid Aleksandrovich Pazynin, A. S. Bryukhovetsky
A NON-STEADY PROBLEM OF CYLINDRICAL PRESSURE WAVE DIFFRACTION ON A THIN ELLIPTICAL SHELL
International Journal for Computational Civil and Structural Engineering, Vol.1, 2005, issue 2
Sergey I. Zhavoronok, Lev N. Rabinskiy, Anatoly G. Gorshkov, Aleksandr Leonidovich Medvedskii
DEVELOPING A METHOD FOR IDENTIFICATION OF INTEGRAL NONLINEAR MODELS OF VISCOELASTIC MEDIA BASED ON A NONLINEAR DAMPING FUNCTION
Composites: Mechanics, Computations, Applications: An International Journal, Vol.4, 2013, issue 1
Yu. A. Basistov, Yuri G. Yanovsky
Propagation of Unsteady Nonlinear Surface Gravity Waves above an Irregular Bottom
International Journal of Fluid Mechanics Research, Vol.27, 2000, issue 1
Igor T. Selezov
PROPAGATION AND FOCUSING OF MODES OF DIELECTRIC RESONATORS OF TERAHERTZ RANGE LASERS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 7
V. A. Svich, V. S. Senyuta, A. N. Topkov, А. V. Degtyarev, V. A. Maslov, O. V. Gurin